# SDR SIMA972501

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Comp
- Component: Fenwal
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DFW - FLT 3707 - ON TAKEOFF ROLL, RECEIVED A CARGO SMOKE INDICATION.  TAKEOFF ABORTED.  FIRED NR 1 EXTINGUISHER BOTTLE.  INDICATION WENT OUT.  FOUND NO EVIDENCE OF FIRE/SMOKE IN CARGO COMPARTMENT.  REMOVED AND REPLACED CARGO COMPARTMENT SMOKE DETECTORS AND FIRE BOTTLE AND RETURNED AIRCRAFT TO SERVICE. (X)
